# SDR CA070514011

- Difficulty date: March 8, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Aerosp ATR 72 202
- Engine: Pwa PW124B
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Packing
- Part number: ST3367009
- Condition: Leaking
- Location: Fuel Nozzles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, R, J
- Precautionary procedure: E

## Discrepancy

(CAN) THE ENGINE EXPERIENCED AN UNCOMMANDED POWER REDUCTION IN CLIMB AND WAS SHUTDOWN IN  FLIGHT.  SUBSEQUENT INSPECTION REVEALED A FUEL LEAK RESULTING FROM DAMAGED FUEL NOZZLE PACKINGS. (TC NR 20070514011)
